Existence Results for the Distributed Order Fractional Hybrid Differential Equations
Hossein Noroozi,
Alireza Ansari and
Mohammad Shafi Dahaghin
Abstract and Applied Analysis, 2012, vol. 2012, 1-16
Abstract:
We introduce the distributed order fractional hybrid differential equations (DOFHDEs) involving the Riemann-Liouville differential operator of order with respect to a nonnegative density function. Furthermore, an existence theorem for the fractional hybrid differential equations of distributed order is proved via a fixed point theorem in the Banach algebras under the mixed Lipschitz and Caratheodory conditions.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/163648.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/163648.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:163648
DOI: 10.1155/2012/163648
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().